Qualitative properties and classification of nonnegative solutions to -Delta u = f (u) in unbounded domains when f (0) < 0 - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Revista Matemática Iberoamericana Année : 2016

Qualitative properties and classification of nonnegative solutions to -Delta u = f (u) in unbounded domains when f (0) < 0

(1) ,
1

Résumé

We consider nonnegative solutions to -Delta u = f (u) in unbounded Euclidean domains under zero Dirichlet boundary conditions, where f is merely locally Lipschitz continuous and satisfies f (0) < 0. In the half-plane, and without any other assumption on u, we prove that u is either one-dimensional and periodic or positive and strictly monotone increasing in the direction orthogonal to the boundary. Analogous results are obtained if the domain is a strip. As a consequence of our main results, we answer affirmatively to a conjecture and to an open question posed by Berestycki, Caffarelli and Nirenberg. We also obtain some symmetry and monotonicity results in the higher-dimensional case.

Dates et versions

hal-03621424 , version 1 (28-03-2022)

Identifiants

Citer

Alberto Farina, Berardino Sciunzi. Qualitative properties and classification of nonnegative solutions to -Delta u = f (u) in unbounded domains when f (0) < 0. Revista Matemática Iberoamericana, 2016, 32 (4), pp.1311-1330. ⟨10.4171/RMI/918⟩. ⟨hal-03621424⟩
4 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More